Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Backstepping fuzzy adaptive control for a class of quantized nonlinear systems
Author: Liu, W.
Lim, C.-.C.
Shi, P.
Xu, S.
Citation: IEEE Transactions on Fuzzy Systems, 2017; 25(5):1090-1101
Publisher: IEEE
Issue Date: 2017
ISSN: 1063-6706
Statement of
Wenhui Liu, Cheng-Chew Lim, Peng Shi and Shengyuan Xu
Abstract: This paper proposes a new adaptive controller for a class of uncertain nonlinear systems with a quantized signal. Fuzzy logic systems are utilized to approximate nonlinear terms without imposing prior matching conditions required. A hysteretic type of quantizer is incorporated to reduce chattering. A new adaptive backstepping controller is designed to guarantee that the underlying uncertain nonlinear system is semiglobally uniformly ultimately bounded. Two numerical examples are presented to demonstrate the effectiveness and potential of the proposed techniques.
Keywords: Fuzzy logic systems; quantized control; backstepping technique; nonlinear systems
Rights: © 2016 IEEE.
RMID: 0030070527
DOI: 10.1109/TFUZZ.2016.2598360
Grant ID:
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.